# SDR TRBA2008033

- Difficulty date: March 19, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 17,854 hours, 19,913 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Diode
- Part number: NSA93412101C
- Condition: Failed
- Location: Cockpit 22vu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AVIONICS VENT C/B POPPED AND COULD NOT BE RESET.  WHEN TESTING ANNUNCIATOR LIGHTS ELECTRICAL SMOKE ODOR AND "ANNUNCIATOR LIGHT TEST" C/B POPPED OUT.  RESET OK.  REMOVED AND REPLACED DIODE BOX 22VD IAW JIC NR 20-45-10 AND OPT CK OK.  RELOCATE WIRE TERMINAL PLU A/B AT CONNECTOR 22VT IAW AWM STANDARD PRACTICES NR 20-45-11, AWM NR 33-14-01 AND NR 21-51-05.  OPT CK OK.
